I feel so depressed. It's D30 and I don't have AF, although I have felt like I'm about to for over a week. I continue to get BFN. On D28 (or even before) I had accepted that I would try iui #2, but now it's just dragging on- making me think what if I'm prego only to take more test and get the same result. Anyone has had delayed AF after clomid and iui? I also feel like I have little cysts?? not sure what to do?
Yes - Clomid typically delays your period mainly because it can make you ovulate later. I personally also have "AF" like cramps from right after ovulation until I start when I am on Clomid. That is one of the bad side effects. As your RE about Femara - it does the same thing but with no side effects (well only headaches for me) and it doesn't thin your lining!
There is still a chance you might be pregnant. I would call and ask for a blood test!
Good luck - and if you are going to be doing another IUI next month they will most likely do a CD 3 check to make sure there aren't any cysts.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.